EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-51-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
06/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 49 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wearpain, swelling.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices: ( (b)(6) ) 02-010-03-0230 - logic cr femoral cem, left, sz 3, ( (b)(6) )02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, ( (b)(6) )200-02-38 - three peg patella 38mm, ( (b)(6) )200-02-38 - three peg patella 38mm, ( (b)(6) ) 02-012-60-1440 - tru stem ext 14mm x 40mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.